# SDR FDEA202203250694

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N380090H
- Part serial: CA0377
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS COMPOSITE MAJOR REPAIR RW O/B FLAP UPPER SURFACE APPROX 53" FROM I/B   END AND 9.5" FROM T/E. REPAIR REQUIRES EVALUATION TO DETERMINE IF REPAIR IS IN   ACCORDANCE WITH APPROVED DATA. REMOVED PREVIOUS REPAIR AND PERFOMED PERMANENT REPAIR IAW B757 SRM: 57-53-01-2R   AND 51-70-04-0G. MAJOR REPAIR
